Skip to content

Robaxisal Extra Strength Pain Relief 18 Caplets

$14.99
Contains an effective muscle relaxant (methocarbamol) plus the pain relief of ASA (acetylsalicylic acid).

Robaxisal® Extra Strength contains two active ingredients: 500 mg acetylsalicylic acid (ASA) to relieve pain and 400 mg methocarbamol to relax tense back muscles.

Adult Dosage:

2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours. Use only on the advice of a doctor. Not a standard dosage unit.

Active Ingredients:

Each caplet contains Methocarbamol 400 mg, Acetylsalicylic acid 500 mg.

Inactive Ingredients:

Corn starch, hypromellose, magnesium stearate, methylcellulose, modified starch, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Warnings:

Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Do not give to children and teenagers under 18 years of age who have chicken pox, cold or flu symptoms.